Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Arithmetic calculus of Fourier transforms by Igusa local zeta functions


Author: Tatsuo Kimura
Journal: Trans. Amer. Math. Soc. 346 (1994), 297-306
MSC: Primary 11S40; Secondary 11S80, 20G20
MathSciNet review: 1267223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the possibility of explicit calculation of the Fourier transforms of complex powers of relative invariants of some prehomogeneous vector spaces over $ \mathbb{R}$ by using the explicit form of $ p$-adic Igusa local zeta functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S40, 11S80, 20G20

Retrieve articles in all journals with MSC: 11S40, 11S80, 20G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1267223-5
PII: S 0002-9947(1994)1267223-5
Keywords: Prehomogeneous vector spaces, Iwasawa-Tate theory
Article copyright: © Copyright 1994 American Mathematical Society